# SDR 95ZZZW369

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Bent
- Location: Bs 590
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FORWARD CARGO DOOR CUT OUT STATION 590 STRINGER 26 RT SUPPORT AND 'L' ANGLE ARE BENT.  DAMAGED ANGLES REMOVED PER SRM 51-10-1, FABRICATED ANGLES PER SRM 51-40-4, TREATED AND PRIMED PER SRM 51-10-2, INSTALLED ANGLES PER SRM 51-10-1 4 INCHES BY 4 INCHES 2024-T3.  TOTAL CYCLES 29,235.  (W)
